loretta Posted February 21, 2007 Share Posted February 21, 2007 my husband sclc, with mets to brain and liver so far 3 rounds of chemo etopside and carboplavin? with 25 days between treatments, 10 WBR daily for 10 days last treatment was Jan 18, was weaning off decadron until this weekend when he experienced vision problems and I was told to put him back on, I wanted and MRI but doctor said could still be swelling from WBR. We have MRI's scheduled March 8 for everything to see where we are at. My real question is are side effects of chemo cumulative? he seems to have bounced back reasonably well after the first two rounds, this last round which ended Feb8th. seems to have really done him in He is so weak he can barely get up to go to the bathroom, I know that some of the weakness in his legs can be attributed to decadron but it just seems like he seems to be going downhill to me and the doctors keep saying this is normal after having chemo and radiation. What degrees of weakness have you or your loved ones experienced?? It is so hard to watch a man that was so strong and vibrant seem to be withering away. I come and read everyone's posts everyday and feel a kinship to all of you, I don't really have anyone else around me who understands how I feel or what is going on, I really appreciate all of you and keep all of you in my thoughts daily, You feel like family. Thanks, Loretta Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.